Alert archive / Nevada / Winter Storm Watches in 2012
Winter Storm Watch 2, NWS Elko, NV
NWS Elko, NV issued this winter storm watch at Feb 11, 2012, 2:36 PM PST for 4 counties in Nevada. It took effect at Feb 13, 2012, 7:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 11, 2012, 2:36 PM PST (22:36 UTC)
- In effect from
- Feb 13, 2012, 7:00 AM PST
- Expired
- Feb 12, 2012, 2:37 PM PST
- In force
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Eureka County, NV, Lander County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 103 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 10.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763 WWUS45 KLKN 112236 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 236 PM PST SAT FEB 11 2012 ...AN ACTIVE WEATHER PATTERN WILL START SATURDAY NIGHT... .THE FIRST IN A SERIES OF STORMS WILL MOVE THROUGH THE GREAT BASIN SATURDAY NIGHT INTO SUNDAY. SIGNIFICANT SNOWFALL IS EXPECTED ABOVE 6500 FEET WITH THIS FIRST STORM. NVZ035-121045- /O.NEW.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ /O.CON.KLKN.WW.Y.0005.120212T0600Z-120212T2000Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 236 PM PST SAT FEB 11 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM SATURDAY EVENING TO NOON PST SUNDAY ABOVE 6500 FEET... ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. A WINTER WEATHER ADVISORY ABOVE 6500 FEET REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON PST SUNDAY. * SNOW ACCUMULATIONS: 4 TO 7 INCHES THROUGH SUNDAY WITH ADDITIONAL HEAVY SNOWS POSSIBLE MONDAY MORNING THROUGH TUESDAY MORNING. * ELEVATION: ABOVE 6500 FEET THROUGH SUNDAY AND AT ALL ELEVATIONS MONDAY MORNING THROUGH TUESDAY MORNING. * TIMING: SNOW WILL BEGIN FALLING SATURDAY EVENING AND MAY BECOME HEAVY AT TIMES AFTER MIDNIGHT. * LOCATIONS INCLUDE: CONNORS PASS...GREAT BASIN NATIONAL PARK... SACRAMENTO PASS...AND ADDITIONAL VALLEY LOCATIONS MONDAY AND TUESDAY. * IMPACTS: HIGHWAY OVERPASSES IN WHITE PINE COUNTY WILL BECOME SNOW COVERED MAKING TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NVZ013-034-037-121045- /O.NEW.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ NORTHERN NYE COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT 236 PM PST SAT FEB 11 2012 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * SNOW ACCUMULATIONS: 5 TO 9 INCHES POSSIBLE IN VALLEY LOCATIONS WITH UP TO 14 INCHES IN MOUNTAINS. * ELEVATION: SNOW IS POSSIBLE IN ALL VALLEY LOCATIONS WITH VERY HEAVY SNOWS POSSIBLE ABOVE 6500 FEET. * TIMING: FOR NORTHERN NYE AND SOUTHERN EUREKA AND LANDER COUNTIES HEAVIEST SNOW POSSIBLE MONDAY AFTERNOON AND EVENING. FOR WHITE PINE COUNTY AND THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE HEAVIEST SNOWS POSSIBLE MONDAY NIGHT AND TUESDAY MORNING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY... PINTO SUMMIT * WINDS: SOUTH 10 TO 15 MPH MONDAY SWITCHING TO NORTHEAST 10 MPH TUESDAY. * IMPACTS: U.S. HIGHWAYS 6...50...AND 93 COULD POSSIBLY BE HEAVILY IMPACTED. STATE HIGHWAYS 305 AND 376 WILL BE IMPACTED. SOME SUMMITS AND PASSES COULD BECOME IMPASSABLE. VISIBILITY MAY DROP TO LESS THAN ONE HALF MILE AT TIMES. LIVESTOCK MAY ALSO BE TRAPPED IN SOME PASTURES. TAKE PRECAUTIONS EARLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS FOR MORE INFORMATION OR POSSIBLE WARNINGS. && $$
4 follow-up statements
380 WWUS45 KLKN 121100 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 300 AM PST SUN FEB 12 2012 ...STRONG WINTER STORM TO BRING WIDESPREAD SNOW TO NEVADA MONDAY AND TUESDAY... .SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS WHITE PINE COUNTY THROUGH THIS MORNING THEN DECREASE THIS AFTERNOON. AFTER A BRIEF BREAK OF DRY WEATHER TONIGHT...A MUCH STRONGER PACIFIC STORM SYSTEM WILL BRING WIDESPREAD SNOW TO NEVADA MONDAY AND TUESDAY. EXPECT THE HEAVIEST SNOW TO FALL SOUTH OF INTERSTATE 80. NVZ035-130000- /O.CON.KLKN.WW.Y.0005.000000T0000Z-120212T2000Z/ /O.CON.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 300 AM PST SUN FEB 12 2012 ...WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON PST TODAY ABOVE 6500 FEET... ...WINTER STORM WATCH FOR HEAVY SNOW REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT ABOVE 6500 FEET UNTIL NOON PST TODAY. A WINTER STORM WATCH FOR HEAVY SNOW REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 6500 FEET THROUGH NOON TODAY. MONDAY THROUGH TUESDAY...6 TO 12 INCHES IN VALLEY LOCATIONS WITH 12 TO 18 INCHES IN MOUNTAINS. LOCAL AMOUNTS TO NEAR 2 FEET ON HIGHEST MOUNTAINS AND FAVORED SLOPES. * ELEVATION: THIS MORNING...ABOVE 6500 FEET. SNOW WILL FALL AT ALL ELEVATIONS MONDAY AND TUESDAY. * TIMING: SNOW SHOWERS WILL CONTINUE THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. HEAVIEST SNOWFALL IS EXPECTED MONDAY AFTERNOON THROUGH TUESDAY MORNING. * LOCATIONS INCLUDE: CONNORS PASS...GREAT BASIN NATIONAL PARK AND SACRAMENTO PASS. LOCATIONS IMPACTED MONDAY AND TUESDAY INCLUDE ELY...RUTH...MCGILL AND ALL OTHER VALLEY LOCATIONS. * IMPACTS: HEAVY SNOW IS EXPECTED TO MAKE TRAVEL DIFFICULT MONDAY AFTERNOON THROUGH TUESDAY MORNING. EXPECTED SNOWPACKED ROADWAYS AND LIMITED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NVZ013-034-037-130000- /O.CON.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ NORTHERN NYE COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT 300 AM PST SUN FEB 12 2012 ...WINTER STORM WATCH FOR HEAVY SNOW REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A WINTER STORM WATCH FOR HEAVY SNOW REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... * SNOW ACCUMULATIONS: 6 TO 12 INCHES IN VALLEY LOCATIONS WITH 12 TO 18 INCHES IN MOUNTAINS. LOCAL AMOUNTS TO NEAR 2 FEET ON HIGHEST MOUNTAINS AND FAVORED SLOPES. * ELEVATION: SNOW IS EXPECTED AT ALL ELEVATIONS. * TIMING: HEAVIEST SNOW IS EXPECTED MONDAY MORNING THROUGH TUESDAY MORNING. SNOW SHOWERS WILL DECREASE IN COVERAGE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT. * IMPACTS: HEAVY SNOW WILL IMPACT TRAVEL ACROSS CENTRAL NEVADA. TRAVEL WILL BECOME VERY DIFFICULT TO LOCALLY IMPOSSIBLE ON SUMMITS AND PASSES. EXPECT SNOWPACKED ROADWAYS AND REDUCED VISIBILITIES BEGINNING MONDAY MORNING AND CONTINUING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS FOR MORE INFORMATION OR POSSIBLE WARNINGS. && $$ TURNER
901 WWUS45 KLKN 121142 AAA WSWLKN URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ELKO NV 342 AM PST SUN FEB 12 2012 ...STRONG WINTER STORM TO BRING WIDESPREAD SNOW TO NEVADA MONDAY AND TUESDAY... .SNOW SHOWERS WILL CONTINUE ACROSS WHITE PINE COUNTY THROUGH THIS MORNING THEN DECREASE THIS AFTERNOON. AFTER A BRIEF BREAK OF DRY WEATHER TONIGHT...A MUCH STRONGER PACIFIC STORM SYSTEM WILL BRING WIDESPREAD SNOW TO NEVADA MONDAY AND TUESDAY. EXPECT THE HEAVIEST SNOW TO FALL SOUTH OF INTERSTATE 80. NVZ035-122345- /O.CON.KLKN.WW.Y.0005.000000T0000Z-120212T2000Z/ /O.CON.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 342 AM PST SUN FEB 12 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY ABOVE 6500 FEET... ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A WINTER WEATHER ADVISORY ABOVE 6500 FEET REMAINS IN EFFECT UNTIL NOON PST TODAY. A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT ABOVE 6500 FEET UNTIL NOON PST TODAY. A WINTER STORM WATCH FOR HEAVY SNOW REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 6500 FEET THROUGH NOON TODAY. MONDAY THROUGH TUESDAY...6 TO 12 INCHES IN VALLEY LOCATIONS WITH 12 TO 18 INCHES IN MOUNTAINS. LOCAL AMOUNTS TO NEAR 2 FEET ON HIGHEST MOUNTAINS AND FAVORED SLOPES. * ELEVATION: THIS MORNING...ABOVE 6500 FEET. SNOW WILL FALL AT ALL ELEVATIONS MONDAY AND TUESDAY. * TIMING: SNOW SHOWERS WILL CONTINUE THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. HEAVIEST SNOWFALL IS EXPECTED MONDAY AFTERNOON THROUGH TUESDAY MORNING. * LOCATIONS INCLUDE: CONNORS PASS...GREAT BASIN NATIONAL PARK ANDSACRAMENTO PASS. LOCATIONS IMPACTED MONDAY AND TUESDAY INCLUDE ELY...RUTH...MCGILL AND ALL OTHER VALLEY LOCATIONS. * IMPACTS: HEAVY SNOW IS EXPECTED TO MAKE TRAVEL DIFFICULT MONDAYAFTERNOON THROUGH TUESDAY MORNING. EXPECTED SNOWPACKED ROADWAYS AND LIMITED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NVZ013-034-037-122345- /O.CON.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ NORTHERN NYE COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT 342 AM PST SUN FEB 12 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * SNOW ACCUMULATIONS: 6 TO 12 INCHES IN VALLEY LOCATIONS WITH 12 TO 18 INCHES IN MOUNTAINS. LOCAL AMOUNTS TO NEAR 2 FEET ON HIGHEST MOUNTAINS AND FAVORED SLOPES. * ELEVATION: SNOW IS EXPECTED AT ALL ELEVATIONS. * TIMING: HEAVIEST SNOW IS EXPECTED MONDAY MORNING THROUGH TUESDAY MORNING. SNOW SHOWERS WILL DECREASE IN COVERAGE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY... PINTO SUMMIT. * IMPACTS: HEAVY SNOW WILL IMPACT TRAVEL ACROSS CENTRAL NEVADA. TRAVEL WILL BECOME VERY DIFFICULT TO LOCALLY IMPOSSIBLE ON SUMMITS AND PASSES. EXPECT SNOWPACKED ROADWAYS AND REDUCED VISIBILITIES BEGINNING MONDAY MORNING AND CONTINUING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS FOR MORE INFORMATION OR POSSIBLE WARNINGS. && $$
340 WWUS45 KLKN 121723 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 923 AM PST SUN FEB 12 2012 ...STRONG WINTER STORM TO BRING WIDESPREAD SNOW TO NEVADA MONDAY AND TUESDAY... .LIGHT SNOW SHOWERS WILL BE POSSIBLE ACROSS CENTRAL NEVADA THROUGH THIS MORNING THEN DECREASE THIS AFTERNOON. AFTER A BRIEF BREAK OF DRY WEATHER TONIGHT...A MUCH STRONGER PACIFIC STORM SYSTEM WILL BRING WIDESPREAD SNOW TO NEVADA MONDAY AND TUESDAY. EXPECT THE HEAVIEST SNOW TO FALL SOUTH OF INTERSTATE 80. NVZ035-130530- /O.CAN.KLKN.WW.Y.0005.000000T0000Z-120212T2000Z/ /O.CON.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL... CONNORS PASS...GREAT BASIN NATIONAL PARK 923 AM PST SUN FEB 12 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... ...WINTER WEATHER ADVISORY FOR TODAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WINTER WEATHER ADVISORY FOR TODAY. A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. SNOW SHOWERS ARE DIMINISHING THIS MORNING ACROSS WHITE PINE COUNTY. SOME LIGHT ACCUMULATIONS ARE POSSIBLE MAINLY IN MOUNTAINOUS AREAS INTO THIS AFTERNOON...HOWEVER WIDESPREAD MODERATE TO HEAVY SNOW IS NO LONGER EXPECTED. AS SUCH...THE SNOW ADVISORY FOR TODAY HAS BEEN CANCELLED. A WINTER STORM WATCH FOR HEAVY SNOW REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * SNOW ACCUMULATIONS MONDAY MORNING THROUGH TUESDAY MORNING: 4 TO 7 INCHES IN VALLEY LOCATIONS WITH HIGHER AMOUNTS IN THE MOUNTAINS. * ELEVATION: DOWN TO VALLEY FLOORS MONDAY AND TUESDAY. * TIMING: HEAVIEST SNOWFALL IS EXPECTED MONDAY AFTERNOON THROUGH TUESDAY MORNING. * LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK * IMPACTS: HEAVY SNOW IS EXPECTED TO MAKE TRAVEL DIFFICULT MONDAY AFTERNOON THROUGH TUESDAY MORNING. EXPECT SNOW PACKED ROADWAYS AND LIMITED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NVZ013-034-037-130530- /O.CON.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ NORTHERN NYE COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT 923 AM PST SUN FEB 12 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * SNOW ACCUMULATIONS: 6 OR MORE INCHES OF SNOW ARE POSSIBLE IN VALLEY LOCATIONS...WITH HIGHER AMOUNTS IN THE MOUNTAINS. * ELEVATION: SNOW DOWN TO VALLEY FLOORS. * TIMING: HEAVIEST SNOW IS EXPECTED MONDAY MORNING THROUGH TUESDAY MORNING. SNOW SHOWERS WILL DECREASE IN COVERAGE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY... PINTO SUMMIT * IMPACTS: HEAVY SNOW IS EXPECTED TO IMPACT TRAVEL ACROSS CENTRAL NEVADA. TRAVEL MAY BECOME VERY DIFFICULT AT TIMES. EXPECT SNOW PACKED ROADWAYS AND REDUCED VISIBILITIES BEGINNING MONDAY MORNING AND CONTINUING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS FOR MORE INFORMATION OR POSSIBLE WARNINGS. && $$ ROOD
205 WWUS45 KLKN 122237 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 237 PM PST SUN FEB 12 2012 ...STRONG WINTER STORM TO BRING WIDESPREAD SNOW TO CENTRAL NEVADA MONDAY AND TUESDAY... .A STRONG STORM SYSTEM WILL BRING WIDESPREAD SNOW TO CENTRAL NEVADA BEGINNING MONDAY MORNING. EXPECT THE HEAVIEST SNOW TO FALL ACROSS SOUTHERN LANDER AND EUREKA COUNTIES...NORTHERN NYE COUNTY...AND WHITE PINE COUNTY THROUGH TUESDAY MORNING. NVZ035-131200- /O.UPG.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ /O.NEW.KLKN.WS.W.0004.120213T1800Z-120214T1800Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 237 PM PST SUN FEB 12 2012 ...WINTER STORM WARNING IN EFFECT FROM 10 AM MONDAY TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 10 AM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS MONDAY MORNING THROUGH TUESDAY MORNING: 4 TO 7 INCHES IN VALLEY LOCATIONS WITH HIGHER AMOUNTS IN THE MOUNTAINS. * TIMING: HEAVIEST SNOWFALL IS EXPECTED MONDAY AFTERNOON THROUGH TUESDAY MORNING. * LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK * IMPACTS: HEAVY SNOW IS EXPECTED TO MAKE TRAVEL DIFFICULT MONDAY AFTERNOON THROUGH TUESDAY MORNING. EXPECT SNOW PACKED ROADWAYS AND LIMITED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$ NVZ013-037-131200- /O.UPG.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ /O.NEW.KLKN.WS.W.0004.120213T1500Z-120214T1500Z/ NORTHERN NYE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT 237 PM PST SUN FEB 12 2012 ...WINTER STORM WARNING IN EFFECT FROM 7 AM MONDAY TO 7 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM WARNING FOR HEAVY WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 AM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 4 TO 7 INCHES OF SNOW ARE EXPECTED IN VALLEY LOCATIONS...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ALONG AND NEAR THE HIGHWAY 50 CORRIDOR. STILL HIGHER AMOUNTS ARE ALSO EXPECTED IN THE MOUNTAINS. * TIMING: HEAVIEST SNOW IS EXPECTED MONDAY MORNING THROUGH TUESDAY MORNING. SNOW SHOWERS WILL DECREASE IN COVERAGE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT * IMPACTS: HEAVY SNOW IS EXPECTED TO IMPACT TRAVEL ACROSS CENTRAL NEVADA. TRAVEL MAY BECOME VERY DIFFICULT AT TIMES. EXPECT SNOW PACKED ROADWAYS AND REDUCED VISIBILITIES BEGINNING MONDAY MORNING AND CONTINUING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$ NVZ034-131200- /O.UPG.KLKN.WS.A.0002.120213T1500Z-120214T1500Z/ /O.NEW.KLKN.WW.Y.0006.120213T1800Z-120214T1800Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE- INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS... LAMOILLE CANYON...HARRISON PASS 237 PM PST SUN FEB 12 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM MONDAY TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 10 AM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 2 TO 9 INCHES OF SNOW ARE EXPECTED IN THE LOWER TO MID ELEVATION AREAS...WITH HIGHER AMOUNTS NEAR THE RIDGELINES. SNOW AMOUNTS WILL BE LIGHTEST ACROSS THE NORTHERN HALF OF THE RUBY MOUNTAINS...AND HEAVIEST ACROSS THE SOUTHERN AREAS. * TIMING: HEAVIEST SNOW IS EXPECTED MONDAY MORNING THROUGH TUESDAY MORNING. SNOW SHOWERS WILL DECREASE IN COVERAGE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON PASS * IMPACTS: EXPECT SNOW PACKED ROADWAYS AND REDUCED VISIBILITIES BEGINNING MONDAY MORNING AND CONTINUING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$ ROOD
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this winter storm watch went out at Feb 11, 2:09 PM PST, 27 minutes earlier.
Area forecast discussion, Feb 11, 2:09 PM PST, 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED HIGHWAY NUMBERS NATIONAL WEATHER SERVICE ELKO NV 209 PM PST SAT FEB 11 2012 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN TONIGHT THROUGH SUNDAY...BRINGING SIGNIFICANT SNOWFALL TO THE MOUNTAINS OF CENTRAL NEVADA TONIGHT THROUGH MID DAY SUNDAY. AS THE OVERALL WEATHER PATTERN BEGINS TO GET MORE INTERESTING...THE NEXT SYSTEM WILL MOVE THROUGH ON MONDAY AND TUESDAY. HEAVIER SNOWS ARE EXPECTED FROM EARLY MONDAY THROUGH EARLY TUESDAY...MAINLY OVER CENTRAL AND EASTERN NEVADA. && .SHORT TERM...TONIGHT THROUGH TUESDAY. VIS SAT STARTING TO SHOW A CU FIELD SOUTH OVER SOUTHERN LANDER/EUREKA/NYE/WHITE PINE. LAPS FIELDS SHOW INCREASE OF LOCAL CAPES TO OVER 300. ALSO...BROAD WEAK THETA E RIDGE EXTENDS INTO SOUTHERN CWA AREAS. UPPER LOW OFF SOCAL IS STILL DIGGING SOUTH ALONG COAST AND HAS NOT YET TURNED EAST. EURO/GFS BOTH HAVE IT JUST INLAND MID DAY SATURDAY. SO THEY ARE BOTH BEING A BIT PROGRESSIVE AND A LITTLE NORTH OF ITS ACTUAL POSITION. IF IT CONTINUES FURTHER SOUTH AND THEN TURNS EAST...THIS SYSTEM WILL NOT PRODUCE THE SNOW WE HAVE FORECAST AT THIS TIME IN CENTRAL AND EASTERN NEVADA. IT COULD STILL TURN EAST AND THEN RE-CURVE NORTHEAST AND VERIFY. WAITING... ALOFT...A BROAD JET STREAK IS ON THE BACK SIDE OF THE LOW AND WILL DRIFT EAST ACCORDING TO THE MODELS AND BE OVER THE CENTRAL SIERRAS BY ABOUT 06Z SUNDAY...PERFECT TIMING FOR THE WINTER WEATHER ADVISORY FOR WHITE PINE COUNTY...WHICH IS VALID FROM 06Z THROUGH 20Z SUNDAY. WITH INCREASING MOISTURE AND INSTABILITY AND DECENT UPPER DYNAMICS AND DEVELOPING COLD AIR ADVECTION AT 700 MB...HAVE DECIDED TO LEAVE ADVISORY IN PLACE...WITH UPDATED PHRASING. SOME THUNDER MAY RUMBLE IN THE SOUTH THIS AFTERNOON...BUT BY THE VALID TIME OF THIS FORECAST PACKAGE...EXPECT THAT TO HAVE DISSIPATED AS SURFACE TEMPS COOL AND SUN ANGLE DROPS. ADVISORY IS VALID FOR ABOVE 6500 AS MUCH OF THE AREA IS GOING TO START VERY WARM...AND LOW LEVEL COLD ADVECTION BEHIND DEVELOPING FRONT WON'T OCCUR UNTIL AFTER DARK. BUT EVEN THE VALLEY LOCATIONS SOUTH OF HIGHWAY 50 COULD SEE A FEW INCHES OF SNOW BY SUNDAY MID DAY. SHOWERS WILL LINGER THROUGH SUNDAY AS WEAK AND DIRTY SHORT RIDGE MOVES OVER THE NORTHERN GREAT BASIN. THIS WILL BE SHORT LIVED AS THE NEXT UPPER LOW WILL BE MUCH STRONGER. MODELS HAVE REMAINED IN PRETTY GOOD AGREEMENT ON THE TIMING AND STRENGTH OF THIS SYSTEM...AND SO CONFIDENCE IS PRETTY HIGH. HAVE OPTED TO GO WITH A WINTER STORM WATCH FOR NORTHERN NYE...SOUTHERN EUREKA/LANDER...WHITE PINE...AND THE RUBY MOUNTAINS FROM 15Z MONDAY THROUGH 15Z TUESDAY. LOOKS LIKE THE BEST TIME FOR THE HEAVIEST SNOWS WILL BE MONDAY AFTERNOON AND EVENING FOR NORTHERN NYE/SOUTHERN EUREKA-LANDER... MOVING TO MONDAY NIGHT INTO TUESDAY MORNING FOR THE WHITE PINE/RUBIES. THIS SYSTEM CLOSES A 500 MB LOW OVER SOUTHERN NEVADA WITH 90 METER AGL WINDS SHOWING AN INVERTED SURFACE TROF FROM SOUTHERN NEVADA UP INTO NORTHERN NEVADA. THIS WILL TEND TO FORCE FEED MOISTURE INTO THE CENTRAL NEVADA CONVERGENCE ZONE FOR SEVERAL HOURS. HAVE NOT DELINEATED ANY ELEVATION CUTOFF FOR THIS WATCH AS IT LOOKS LIKE THE VALLEYS WILL ALSO GET A FEW INCHES AND THE MOUNTAINS SEVERAL INCHES TO OVER A FOOT IN SELECT UPSLOPE AREAS. IMPACTED AREAS WILL BE U.S. HIGHWAYS 6...50...AND 93...AND STATE HIGHWAYS 305 AND 376. EVEN LATER TUESDAY AS THE LOW PULLS OUT AND SHORT RIDGING SETS IN AGAIN...TRAJECTORIES WILL KEEP 700 MB TEMPS AROUND -10C AND SURFACE HIGHS WILL ONLY BE IN THE LOW 30S IN MOST PLACES...WITH LOW 40S IN THE FAR SOUTH AND IN THE NORTHWEST OUT OF THE CLOUDS. FOR MORE IMPACT STATEMENTS...SEE THE WINTER WEATHER ADVISORY AND THE WINTER STORM WATCH. BB .LONG TERM...TUESDAY NIGHT THROUGH NEXT SATURDAY. GFS AND ECMWF MODELS SHOWING SIZABLE DISCREPANCIES IN THE FLOW ALOFT TUESDAY NIGHT THROUGH THURSDAY...DURING WHICH TIME BOTH MODELS SUGGEST A LOW DROPPING THROUGH THE REGION. GFS HAS THE LOW CENTERED OVER CENTRAL CALIFORNIA 12Z WEDNESDAY...WHILE AT THE SAME TIME THE ECMWF HAS THE LOW CENTERED OVER EASTERN OREGON. BY 00Z FRIDAY THE MODELS COME INTO DECENT AGREEMENT WITH THE UPPER LEVEL LOW CENTERED OVER NORTHERN BAJA. WENT WITH A ROUGHLY 50 50 BLEND OF THE TWO MODELS FOR NOW FOR THE MIDDLE OF NEXT WEEK...WITH LOW CONFIDENCE IN TIMING AND AMOUNTS OF ANY QPF DURING THE MIDDLE OF NEXT WEEK. BOTH MODELS SHOWING DRY CONDITIONS ACROSS THE CWA THURSDAY NIGHT...WITH THE ECMWF KEEPING THE CWA DRY FRIDAY...WHILE THE GFS MODEL ONLY HINTING AT A SLIGHT CHANCE OF LIGHT MT SNOW OVER EXTREME NORTHERN NEVADA. COULD SEE ANOTHER SYSTEM DROPPING IN FROM THE NORTHWEST NEXT WEEKEND...HOWEVER TOO EARLY TO HAVE ANY CONFIDENCE IN THE DAY SIX TO SEVEN TIME-FRAME WHEN MODELS HAVE SUCH A LARGE DISCREPANCY EARLY ON. && .AVIATION...CONVECTIVE ACTIVITY ACROSS CENTRAL NEVADA THIS AFTERNOON WILL LEAD TO SOME CUMULUS CLOUD BUILD-UPS AND A SLIGHT CHANCE OF THUNDERSTORM ACTIVITY INTO THE EARLY EVENING. A FRONT SETS UP BETWEEN ROUGHLY KTPH AND KELY EARLY THIS EVENING...WITH SHOWER ACTIVITY EXPECTED TO CHANGE OVER TO SNOW LATER IN THE EVENING. HEAVIEST PRECIPITATION TONIGHT IS EXPECTED ACROSS EAST-CENTRAL NEVADA. KELY COULD SEE SOME LIFR CONDITIONS AT TIMES. VIS SENSOR AT KELY IS CURRENTLY NOT OPERATIONAL...AS SUCH WILL APPEND AMD NOT SKED TO THE KELY TAF. && .LKN WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO NOON PST SUNDAY ABOVE 6500 FEET FOR WHITE PINE COUNTY. WINTER STORM WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR NORTHERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE... SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. && 98/96/96
Hazardous weather outlook, Feb 11, 3:09 AM PST, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 309 AM PST SAT FEB 11 2012 NVZ035-121115- WHITE PINE COUNTY- 309 AM PST SAT FEB 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. A WINTER WEATHER ADVISORY FOR SNOW WILL BE IN EFFECT TONIGHT THROUGH SUNDAY MORNING AS A MORE ACTIVE WEATHER PATTERN BEGINS. THE FIRST OF SEVERAL PACIFIC STORMS WILL IMPACT THE REGION TODAY. THIS SYSTEM WILL PRODUCE RAIN AND SNOW FOR THE VALLEYS WITH LITTLE ACCUMULATION UNTIL TONIGHT WHEN A COUPLE INCHES MAY ACCUMULATE IN THE VALLEYS WITH 2 TO 4 INCHES EXPECTED ABOVE 6500 FEET. THERE MAY BE A THUNDERSTORM OR TWO AS A COLD FRONT MOVES THROUGH LATE THIS AFTERNOON OR EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER 2 OR 3 INCHES OF SNOW MAY ACCUMULATE ABOVE 6500 FEET SUNDAY MORNING SHOWERS WILL BE TAPERING OFF SUNDAY AFTERNOON. ANOTHER...COLDER AND STRONGER STORM WILL AFFECT THE AREA MONDAY AFTERNOON THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ013-121115- NORTHERN NYE COUNTY- 309 AM PST SAT FEB 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. A MORE ACTIVE WEATHER PATTERN WILL BEGIN TODAY AS THE FIRST OF SEVERAL PACIFIC STORMS WILL IMPACT THE REGION. THIS SYSTEM WILL PRODUCE RAIN AND SNOW FOR THE VALLEYS WITH LITTLE ACCUMULATION UNTIL TONIGHT WHEN A COUPLE INCHES MAY ACCUMULATE ON HIGHWAY OVERPASSES...MAKING FOR DIFFICULT TRAVEL. THERE MAY SOME THUNDERSTORM ACTIVITY AS A COLD FRONT MOVES THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS WILL BE TAPERING OFF SUNDAY. ANOTHER...COLDER AND STRONGER STORM WILL AFFECT THE AREA MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ030>034-036-037-121115- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 309 AM PST SAT FEB 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA. .DAY ONE...TODAY AND TONIGHT. A MORE ACTIVE WEATHER PATTERN WILL BEGIN TODAY AS THE FIRST OF SEVERAL PACIFIC STORMS IMPACTS THE REGION. THIS SYSTEM WILL PRODUCE RAIN AND SNOW FOR THE VALLEYS WITH LITTLE ACCUMULATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS WILL BE TAPERING OFF SUNDAY. ANOTHER...COLDER AND STRONGER STORM WILL AFFECT THE AREA MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 3:23 AM PST | Winter Weather Advisory | LKN | White Pine | 30 hr |
Nearby
Winter Storm Watches in Nevada, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.